# SDR DL75K030905

- Difficulty date: October 6, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 8,367 hours, 3,819 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON PSV-2 CK DENT ON NUMBER 8 SLAT T/E WEDGE.  REPAIRED PER SRM 57-43-02D, SRM 51-70-10D AND OPERATION 1000.
